# SDR VNAA202310100008

- Difficulty date: September 3, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI SERVICE DOOR STABILIZATION BRACKET ASSY STEP 4. BRACKET ASSEMBLY WAS FOUND CRACKED.   BRACKET ASSY SERVICE DOOR P/N:CC670-38380-1 WAS REPLACED PER CRJ900 AMM 52-41-27
